Works matching DE "TRANSCENDENTAL numbers"
Results: 69
Prime and composite numbers as integer parts of powers.
- Published in:
- Acta Mathematica Hungarica, 2004, v. 105, n. 3, p. 249, doi. 10.1023/B:AMHU.0000049291.38284.2c
- By:
- Publication type:
- Article
A note on the distribution of the sequence (nα) with transcendental α.
- Published in:
- Acta Mathematica Hungarica, 2003, v. 100, n. 4, p. 303, doi. 10.1023/A:1025191120829
- By:
- Publication type:
- Article
On the transcendence of moduli of the jacobian elliptic functions.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 182, n. 4, p. 560, doi. 10.1007/s10958-012-0759-6
- By:
- Publication type:
- Article
INCOMPLETE INFORMATION GAMES WITH TRANSCENDENTAL VALUES.
- Published in:
- Mathematics of Operations Research, 1981, v. 6, n. 2, p. 313, doi. 10.1287/moor.6.2.313
- By:
- Publication type:
- Article
Universality of the periodic Hurwitz zeta-function.
- Published in:
- Integral Transforms & Special Functions, 2006, v. 17, n. 10, p. 711, doi. 10.1080/10652460600856484
- By:
- Publication type:
- Article
SOME REMARKS ON SMOOTH IMAGES OF IRRATIONALS.
- Published in:
- Real Analysis Exchange, 2003, v. 29, p. 35
- By:
- Publication type:
- Article
Completeness and Cut-elimination in the Intuitionistic Theory of Types—Part 2.
- Published in:
- Journal of Logic & Computation, 2010, v. 20, n. 2, p. 597, doi. 10.1093/logcom/exp076
- By:
- Publication type:
- Article
On Closure Properties of Irrational and Transcendental Numbers under Addition and Multiplication.
- Published in:
- American Journal of Undergraduate Research, 2016, v. 13, n. 3, p. 41, doi. 10.33697/ajur.2016.026
- By:
- Publication type:
- Article
ON TRANSCENDENTAL NUMBERS GENERATED BY CERTAIN INTEGER SEQUENCES.
- Published in:
- Siauliai Mathematical Seminar, 2013, v. 8, n. 16, p. 63
- By:
- Publication type:
- Article
ON MAHLER’S CLASSIFICATION OF $p$ -ADIC NUMBERS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2018, v. 98, n. 2, p. 203, doi. 10.1017/S0004972718000515
- By:
- Publication type:
- Article
TRANSCENDENCE OVER MEROMORPHIC FUNCTIONS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2017, v. 95, n. 3, p. 393, doi. 10.1017/S0004972717000193
- By:
- Publication type:
- Article
ARITHMETIC PROPERTIES OF INFINITE PRODUCTS OF CYCLOTOMIC POLYNOMIALS.
- Published in:
- Bulletin of the Australian Mathematical Society, 2016, v. 93, n. 3, p. 375, doi. 10.1017/S0004972715001550
- By:
- Publication type:
- Article
Threshold speed for two-dimensional confinement of charged particles in certain axisymmetric magnetic fields.
- Published in:
- Canadian Journal of Physics, 2018, v. 96, n. 5, p. 519, doi. 10.1139/cjp-2017-0415
- By:
- Publication type:
- Article
ON THE TRANSCENDENCE OF INFINITE SUMS OF VALUES OF RATIONAL FUNCTIONS.
- Published in:
- Journal of the London Mathematical Society, 2003, v. 67, n. 3, p. 580, doi. 10.1112/S0024610702003988
- By:
- Publication type:
- Article
On an Identity of Mahler.
- Published in:
- Mathematical Notes, 2006, v. 79, n. 1/2, p. 97, doi. 10.1007/s11006-006-0009-7
- By:
- Publication type:
- Article
Linear and Algebraic Independence of q-Zeta Values.
- Published in:
- Mathematical Notes, 2005, v. 78, n. 3/4, p. 563, doi. 10.1007/s11006-005-0155-3
- By:
- Publication type:
- Article
Three Transcendental Numbers from the Last Non-Zero Digits of n<sup>n</sup>, F<sub>n</sub>, and n!
- Published in:
- Mathematics Magazine, 2008, v. 81, n. 2, p. 96, doi. 10.1080/0025570X.2008.11953536
- By:
- Publication type:
- Article
Transfer operator, topological entropy and maximal measure for cocyclic subshifts.
- Published in:
- Ergodic Theory & Dynamical Systems, 2004, v. 24, n. 4, p. 1173, doi. 10.1017/s0143385704000100
- By:
- Publication type:
- Article
Distance sets relating to orthogonal exponentials.
- Published in:
- Acta Mathematica Sinica, 2011, v. 27, n. 12, p. 2409, doi. 10.1007/s10114-011-9315-4
- By:
- Publication type:
- Article
Correlation of fractional parts of n[sup2]a.
- Published in:
- Forum Mathematicum, 2003, v. 15, n. 1, p. 1, doi. 10.1515/form.2003.004
- By:
- Publication type:
- Article
SOME FIELD THEORETIC PROPERTIES AND AN APPLICATION CONCERNING TRANSCENDENTAL NUMBERS.
- Published in:
- Journal of Algebra & Its Applications, 2010, v. 9, n. 3, p. 493, doi. 10.1142/S0219498810004038
- By:
- Publication type:
- Article
Some Consequences of Schanuel's Conjecture in Exponential Rings.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 3, p. 1171, doi. 10.1080/00927870701410694
- By:
- Publication type:
- Article
The Bounds of Transcendental Logic: by D. Schulting, Cham, Switzerland, Palgrave Macmillan, 2022, xiv + 204 pp., €106.99, ISBN 978-3-030-71286-0.
- Published in:
- 2023
- By:
- Publication type:
- Book Review
A note on transcendental entire functions mapping uncountable many Liouville numbers into the set of Liouville numbers.
- Published in:
- Proceedings of the Japan Academy, Series A: Mathematical Sciences, 2017, v. 93, n. 9, p. 111, doi. 10.3792/pjaa.93.111
- By:
- Publication type:
- Article
On the Digits of <i>π</i>.
- Published in:
- Mathematical Intelligencer, 2013, v. 35, n. 4, p. 43, doi. 10.1007/s00283-013-9393-5
- By:
- Publication type:
- Article
e: The Master of All.
- Published in:
- Mathematical Intelligencer, 2006, v. 28, n. 2, p. 10, doi. 10.1007/BF02987150
- By:
- Publication type:
- Article
TRANSCENDENTAL NUMBERS.
- Published in:
- Mathematics Student, 2022, v. 91, n. 1/2, p. 209
- By:
- Publication type:
- Article
KANT'S TRANSCENDENTAL DEDUCTION: A LIMITED DEFENSE OF HUME.
- Published in:
- Journal of Philosophy, 2022, v. 119, p. 656
- By:
- Publication type:
- Article
Bounds for the generalized Euler-constant function.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2015, v. 46, n. 2, p. 292, doi. 10.1080/0020739X.2014.950704
- By:
- Publication type:
- Article
Explicit formulae for the continued fraction convergents of [image omitted].
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2010, v. 41, n. 1, p. 126, doi. 10.1080/00207390903189237
- By:
- Publication type:
- Article
Transcendence of Certain Infinite Sums of Rational Numbers.
- Published in:
- Journal of King Abdulaziz University: Science, 2013, v. 25, n. 1, p. 83, doi. 10.4197/Sci.25-1.7
- By:
- Publication type:
- Article
Transcendental Numbers in Wonderland.
- Published in:
- Math Horizons, 2017, v. 24, n. 4, p. 22, doi. 10.4169/mathhorizons.24.4.22
- By:
- Publication type:
- Article
Weakly o-minimal expansions of ordered fields of finite transcendence degree.
- Published in:
- Bulletin of the London Mathematical Society, 2009, v. 41, n. 1, p. 109, doi. 10.1112/blms/bdn112
- Publication type:
- Article
Lacunary Power Series and U <sub>m</sub>-Numbers.
- Published in:
- Celal Bayar University Journal of Science, 2019, v. 15, n. 4, p. 365, doi. 10.18466/cbayarfbe.622670
- By:
- Publication type:
- Article
On Transcendental Numbers: New Results and a Little History.
- Published in:
- Axioms (2075-1680), 2018, v. 7, n. 1, p. 15, doi. 10.3390/axioms7010015
- By:
- Publication type:
- Article
Structural chemistry and the transcendental numbers $$\upphi $$ , e and $$\uppi $$.
- Published in:
- Journal of Mathematical Chemistry, 2015, v. 53, n. 10, p. 2120, doi. 10.1007/s10910-015-0539-x
- By:
- Publication type:
- Article
Some inequalities for polynomials and transcendental entire functions of exponential type.
- Published in:
- Mathematical Communications, 2013, v. 18, n. 2, p. 457
- By:
- Publication type:
- Article
A note on -analogues of Dirichlet -functions.
- Published in:
- International Journal of Number Theory, 2016, v. 12, n. 3, p. 765, doi. 10.1142/S1793042116500494
- By:
- Publication type:
- Article
Series representing transcendental numbers that are not U-numbers.
- Published in:
- International Journal of Number Theory, 2015, v. 11, n. 3, p. 869, doi. 10.1142/S1793042115500487
- By:
- Publication type:
- Article
A NOTE ON THE TRANSCENDENCE OF ZEROS OF A CERTAIN FAMILY OF WEAKLY HOLOMORPHIC FORMS.
- Published in:
- International Journal of Number Theory, 2014, v. 10, n. 2, p. 309, doi. 10.1142/S1793042113500942
- By:
- Publication type:
- Article
ZERO ORDER ESTIMATES FOR ANALYTIC FUNCTIONS.
- Published in:
- International Journal of Number Theory, 2013, v. 9, n. 2, p. 333, doi. 10.1142/S1793042112501370
- By:
- Publication type:
- Article
TRANSCENDENTAL ZEROS OF CERTAIN MODULAR FORMS.
- Published in:
- International Journal of Number Theory, 2006, v. 2, n. 4, p. 549, doi. 10.1142/S1793042106000711
- By:
- Publication type:
- Article
HYPERGEOMETRIC SERIES AND HODGE CYCLES OF FOUR DIMENSIONAL CUBIC HYPERSURFACES.
- Published in:
- International Journal of Number Theory, 2006, v. 2, n. 3, p. 397, doi. 10.1142/S1793042106000632
- By:
- Publication type:
- Article
SIMULTANEOUS APPROXIMATION BY CONJUGATE ALGEBRAIC NUMBERS IN FIELDS OF TRANSCENDENCE DEGREE ONE.
- Published in:
- International Journal of Number Theory, 2005, v. 1, n. 3, p. 357, doi. 10.1142/S1793042105000212
- By:
- Publication type:
- Article
Irrational Numbers: The Gap between Formal and Intuitive Knowledge.
- Published in:
- Educational Studies in Mathematics, 2007, v. 65, n. 1, p. 49, doi. 10.1007/s10649-006-9041-5
- By:
- Publication type:
- Article
Explicit Approximations for All Eigenvalues of the 1-D Transient Heat Conduction Equations.
- Published in:
- Heat Transfer Engineering, 1999, v. 20, n. 2, p. 35, doi. 10.1080/014576399271565
- By:
- Publication type:
- Article
Yet Another Proof of the Irrationality of √2.
- Published in:
- American Mathematical Monthly, 2009, v. 116, n. 1, p. 68
- By:
- Publication type:
- Article
Making Transcendence Transparent.
- Published in:
- 2007
- By:
- Publication type:
- Book Review
Similarities in Irrationality Proofs for pi, 1n2, zeta(2) and zeta(3).
- Published in:
- American Mathematical Monthly, 2001, v. 108, n. 3, p. 222, doi. 10.1080/00029890.2001.11919744
- By:
- Publication type:
- Article
A Mathematical Excursion: From the Three-door Problem to a Cantor-Type Set.
- Published in:
- American Mathematical Monthly, 1999, v. 106, n. 3, p. 241, doi. 10.2307/2589679
- By:
- Publication type:
- Article